MathSciNet Relay Station
MathSciNet bibliographic data
MR2012487 (2004h:65012) 65C30 (35R60 60H15 65M55)
Le Maître, O. P.; Knio, O. M.; Debusschere, B. J.; Najm, H. N.; Ghanem, R. G. A multigrid solver for two-dimensional stochastic diffusion equations. Comput. Methods Appl. Mech. Engrg. 192 (2003), no. 41-42, 4723–4744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement